MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was available for evaluation.After conducting an engineering evaluation, the following items were noted: the endoscope retainer band failed due to a tensile fracture, no sharps were found on the device tissue mold/chassis.A review of the product dhr indicates all components used in this product lot are within specification and the device passed normal manufacturing final acceptance testing.No definitive root cause has been identified for the perforation.
 
Event or Problem Description
The physician noted the silicone endoscope retainer band was broken immediately after device insertion and a portion of the retainer band had separated from the device and was laying in the patient's stomach.The physician decided not to retrieve the separated portion of the retainer band and successfully completed the tif procedure.During the post-procedure egd, an esophageal perforation (the size was not reported) was noted just proximal to the most proximal deployed fastener in the gej.The physician successfully treated the perforation using a stent and sutures.The patient was admitted to the hospital (b)(6) 2018 and was discharged (b)(6) 2018.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th st.
suite 100
redmond WA 98052
MDR Report Key7452100
Report Number3005473391-2018-00110
Device Sequence Number1642702
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)190228(10)402429
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2019
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot Number402429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight84